# SDR SWAA2014042827401

- Difficulty date: April 23, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 33,849 hours, 23,085 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 3961899501
- Condition: Loose
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE PACK COVER LANYARD LOOSE.  SECURED COVER IAW CMM.
